# SDR SIMA2018091126007

- Difficulty date: August 26, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 33,186 hours, 28,406 cycles
- System (JASC): 5240 · Service Doors
- Part: Structure
- Part number: 14521956001
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR HAS CORROSION AROUND THE LOWER FWD AND AFT NUTPLATE HOLES. -ACCOMPLISHED PERMANENT REPAIR TO SERVICE DOOR LOWER NUTPLATE HOLES IAW ERS-EM-52MR-898.
